# SDR DXTA200802865

- Difficulty date: February 10, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 6,613 hours, 4,014 cycles
- Engine: Allsn AE3007A
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9803232
- Condition: Leaking
- Location: Aft Service Bay
- Part time: 3,056 hours, 1,866 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN ON START OF TAXI, MAINLY LT SIDE VENTS NEAR TABLE. REMOVED AND REPLACED FWD ACM ASSY IAW MM CH 21-51-00. OPERATIONAL AND LEAK CHECKS GOOD.
